MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® ALL-SILICONE FOLEY CATHETER
Catalog Number 806520
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foley catheter bended easily, the silicone was soft.With customer movement it kinked, and it did not allow the urine to drain, and ended up either overflowing or going back into them.There have been times where it also came out.They have been experienced this ever since they started using this product.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that foley catheter bended easily, the silicone was soft.With customer movement it kinked, and it did not allow the urine to drain, and ended up either overflowing or going back into them.There have been times where it also came out.They have been experienced this ever since they started using this product.Per follow up via phone on 15nov2023, it was reported that the customer received the wrong catheters but was able to switch them out via customer service and the replacement catheters worked well.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as the reported event was not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDIA® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18138672
Report Number1018233-2023-08118
Device Sequence Number15069780
Product Code EZL
UDI-Device Identifier00801741039195
UDI-Public(01)00801741039195
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number806520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown